# SDR AWXA200201018

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 11,291 hours, 4,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
